# SDR IPXA2018030227028

- Difficulty date: February 22, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 29,032 hours, 17,397 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N53616
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN DECK FLOOR PANEL 252XEF HAS EDGE DAMAGE.  FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9692-K.
